# SDR VGQY2010081200085

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65B042198
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP FOUND CRACK INDICATION ON FWD CARGO DOOR AFT CUTOUT UPPER CORNER DOOR HINGE AREA.  COMPLIED WITH EN 1193-10.
